# SDR IPXA10558295

- Difficulty date: January 25, 2010
- Submitted: January 29, 2010
- Operation: Air carrier
- Aircraft: N435UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25466
- Aircraft time: 18,661 hours, 12,476 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Bs 1320-1420
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 CABIN FLOOR PANEL B/S 1320-B/S 1420, BL 0-RBL 25, UPPER SURFACE DELAMINATED AT FWD END FLOOR PANEL REPLACED IAW EO B757-5320-9692-F.
